Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The essential part of a surface


Author: Paul V. Reichelderfer
Journal: Bull. Amer. Math. Soc. 53 (1947), 845-855
DOI: https://doi.org/10.1090/S0002-9904-1947-08863-7
MathSciNet review: 0021968
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • S. Banach, 1. Sur les lignes rectifiables et les surfaces dont l'aire est finie, Fund. Math. vol. 7 (1925) pp. 225-236.
  • Z. De Geöcze, 1. Quadrature des surfaces courbes, Mathematische und naturwissenschaftliche Berichte aus Ungarn vol. 26 (1908) pp. 1-88.
  • Z. De Geöcze, 2. Recherches générales sur la quadrature des surfaces courbes, First memoir, Mathematische und naturwissenschaftliche Berichte aus Ungarn vol. 27 (1909) pp. 1-21.
  • Z. De Geöcze, 3. Recherches générales sur la quadrature des surfaces courbes, Second memoir, Mathematische und Naturwissenschaftliche Berichte aus Ungarn vol. 27 (1909) pp. 131-163.
  • Z. De Geöcze, 4. Recherches générales sur la quadrature des surfaces courbes, Third memoir, Mathematische und Naturwissenschaftliche Berichte aus Ungarn vol. 30 (1912) pp. 1-29.
  • H. Lebesgue, 1. Intégrale, longueur, aire, Annali di Matematica pura ed applicata vol. 7 (1902) pp. 231-359.
  • T. Radó, 1. Sur l'aire des surfaces courbes, Acta Univ. Szeged, vol. 3 (1927) pp. 131-169.
  • Tibor Radó, Über das Flächenmaß rektifizierbarer Flächen, Math. Ann. 100 (1928), no. 1, 445–479 (German). MR 1512495, https://doi.org/10.1007/BF01448856
  • Tibor Radó, On absolutely continuous transformations in the plane, Duke Math. J. 4 (1938), no. 1, 189–221. MR 1546044, https://doi.org/10.1215/S0012-7094-38-00415-6
  • T. Radó, 4. Length and area, Amer. Math. Soc. Colloquium Publications, vol. 30, not yet published. MR 24511
  • T. Radó and P. Reichelderfer, 1. A theory of absolutely continuous transformations in the plane, Trans. Amer. Math. Soc. vol. 49 (1941) pp. 258-307. MR 3698
  • P. V. Reichelderfer, 1. On bounded variation and absolute continuity for parametric representations of continuous surfaces, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 251-291. MR 7917
  • P. V. Reichelderfer, 2. On the definition of the essential multiplicity for continuous transformations in the plane, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 284-314. MR 21967
  • H. A. Schwarz, 1. Sur une définition erronée de l'aire d'une surface courbe, Gesammelte Mathematische Abhandlungen von H. A. Schwarz, vol. 2, 1890, pp. 309-311.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08863-7

American Mathematical Society